PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 67(81), pp. 103--111 (2000)
Semisymmetry and Ricci-symmetry for hypersurfaces of semi-Euclidean spaces
Marta D\c abrowska, Filip Defever, Ryszard Deszcz and Dorota KowalczykDepartment of Mathematics, Agricultural University of Wroclaw, Poland and Department Wiskunde, Katholieke Universiteit Leuven, Belgium
Abstract: In the context of P.J. Ryan's problem on the equivalence of the conditions $R \cdot R = 0$ and $R \cdot S = 0$ for hypersurfaces, we prove that there is indeed equivalence for hypersurfaces of semi-Euclidean spaces in any dimension, under an additional curvature condition of semisymmetric type.
Classification (MSC2000): 53B20; 53B30
Full text of the article:
Electronic fulltext finalized on: 21 Dec 2000. This page was last modified: 16 Nov 2001.
© 2000 Mathematical Institute of the Serbian Academy of Science and Arts